# SDR RRXA9600007

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 2612 · Fire Detection
- Part: Connector Pin
- Condition: Pushed Back
- Location: Nr 2 Fire Det
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT EB329 - KDAY-KICT - IN FLIGHT NR 2 ENGINE FIRE WARNING SOUNDED.  DISCHARGED 1 BOTTLE AND WARNING STOPPED.  APPROXIMATELY 5 MINUTES LATER FIRE WARNING SOUNDED AGAIN, DISCHARGED 2ND BOTTLE FIRE WARNING REMAINED ON.  NR 2 ENGINE SHUT DOWN.  MAINTENANCE FOUND PIN NR F PUSHED BACK ON FIRE DETECTION AMP.  RESEATED PIN, NR 2 ENGINE FIRE DETECTION SYSTEM CHECKS GOOD ON GROUND RUN.  (M)
